EconPapers    
Economics at your fingertips  
 

Stochastic models with boundaries and quadratic algebras

F.C. Alcaraz, S. Dasmahapatra and V. Rittenberg

Physica A: Statistical Mechanics and its Applications, 1998, vol. 257, issue 1, 1-9

Abstract: We derive a series of stochastic models on linear chains having their stationary probability distributions described by the matrix product Ansatz. We consider models with N different species on a line with closed or open ends. The algebras we obtain and the type of representation depend on the boundary conditions. In the language of quantum chains we obtain the ground state of N-state quantum chains with free boundary conditions or non-diagonal boundaries in one or both ends.

Date: 1998
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S037843719800123X
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:257:y:1998:i:1:p:1-9

DOI: 10.1016/S0378-4371(98)00123-X

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:257:y:1998:i:1:p:1-9